# SDR SWAA2025031002931

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8756S
- Make and model: Boeing 737-8
- Aircraft serial: 67209
- Aircraft time: 9,239 hours, 4,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN EMERGENCY FLASHLIGHT WILL NOT TEST. <[01] R/R CONTROL CABIN EMERGENCY FLASHLIGHT BRACKET AND APPLIED TAMPER SEAL PER 25-64-00.
